nerve pain

Posted , 2 users are following.

good morning to all like to get some advice i woke up this morning and had to take all my medication and pain killers because other otherwise find very hard to more around. i have lost a stone in weight which good but i am having these electric shocks that going through my feet and this tingling sensation in my shoulders i still have sciatica 8 months on since  i had my fracture in my sacrum.But nothing has changed and since then i am still in pain in my back and dull ache right down to my feet. i know this sounds stupid like to ask you if you give me some questions to ask the consultant next week because i find hard to explain it i know what to say as far my suffering goes.but need something else ask him so can not get out of it like many doctors its hard because my MRI was clear so what should ask him any advice would be good thankyou.

0 likes, 2 replies

2 Replies

  • Posted

    You didn't say what kinds of medicine you're taking for your pain. I live in the US so things are a little bit different. But I will tell you what I know and you'll just have to see how it works for your country. I suggest that you ask for either one of two drugs for nerve pain. One of them is called Gabapentin (AKA Neurontin) the other one is pregabalin (AKA Lyrica). If you're not on either of these then you should ask for it. It is actually a seizure medication but they find it works well for people with nerve pain and that is what your electrical shocks and tingling are from. And just because something did not show up on this MRI [email protected] not mean that there's not something wrong with your back or neck. The tingling and the electrical shock is usually caused by a bulging disc that is pinching off a nerve. Usually the sciatic nerve. People will call this sciatica. I would definitely ask for physical therapy that might help you if not relieving the pain at least it will help with your mobility and getting around and flexibility that sort of thing.

  • Posted

    yes i was Gabepentin but make me have funny tummy but had my quota of physio you only allowed so much of that and i do have arthritis in my lower back but like thankyou for your advice my leg and thigh very swollen i have bursitis too.

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

виагра возбудитель купить

виагра 200 мг

препараты усиливающие потенцию для мужчин